# SDR YENA2019040127163

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 63,711 hours, 22,601 cycles
- Engine: Iae V2527A5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Fan
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FT # 1452,  LEVEL 2 FUMES EVENT. ODER NOTICED AT CRUISE AND WAS SPORADIC DIRTY SOCK. ODER NOTIFIED IN COCKPIT AND FRONT GALLEY; EVIDENCE OF OIL FOUND IN THE INNER RIM OF FAN DISC CLEANED OIL AND RE-INSTALLED CONE AND FAIRING AS PER AMM 72-38-11-400-010-A. AS PER TSM 71-00-00-810-801-A LOW PRESSURE TURBINE SHAFT BLIND CAP SEAL NEEDS TO BE REPLACED. AS PER TSM 71-00-00-810-0801-A EXAMINED THE LPC IGV'S FOR OIL WETNESS /PUDDLE AT 6 O'CLOCK POSITION, NO OIL FOUND. PERFORMED BORESCOPE INSPECTION OF THE LPC AS PER AMM 72-00-00-200-017. NO OIL FOUND ALSO PERFORMED BORESCOPE OF THE HPC AS PER AMM 72-00-00-200-016. NO OIL FOUND. R & R ENG 1 LP TURBINE SHAFT BLIND CAP SEAL . REF MM 72-51-41. REF LP 2496658 ITEM 1 AND 2 REF LP 2496657 ITEM 1 AND 2. PERFORMED HIGH POWER ASSURANCE TEST. OPERATE ENGINES AT MULTIPLE POWER SETTING. NO ODOR FOUND. REF MM 71-00-00-710-013. COMPLIED WITH INFORMATION NOTICE 2017-T015D SECTION B. AIRCRAFT IS OK FOR SERVICE.
